MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5F SL POWERPICC 3CG, MB; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 5F SL POWERPICC 3CG, MB; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number CK0000102
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a hair in the sterile field was inconclusive due to the sample condition.Returned for investigation was a plastic bag, which contained what appears to be a hair that was taped to the inside of the bag and against another sheet of plastic.The strand was approximately 5cm in length.The kit packaging and contents were not returned for investigation.It cannot be verified that the hair was contained in the packaged kit due to the condition of the evidence provided for investigation.A lot history review (lhr) of reat1916 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per sales representative, facility reported that when they were preparing for placement they noticed a hair in the sterile field.

Brand Name
5F SL POWERPICC 3CG, MB
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6332806
Report Number3006260740-2017-00078
Device Sequence Number19132633
Product Code LJS
UDI-Device Identifier00801741036262
UDI-Public(01)00801741036262(17)171231(10)REAT1916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue NumberCK0000102
Device Lot NumberREAT1916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1